Steiner tree packing number and tree connectivity

Hengzhe Li, Baoyindureng Wu, Jixiang Meng, Yingbin Ma. Steiner tree packing number and tree connectivity. Discrete Mathematics, 341(7):1945-1951, 2018. [doi]

@article{LiWMM18,
  title = {Steiner tree packing number and tree connectivity},
  author = {Hengzhe Li and Baoyindureng Wu and Jixiang Meng and Yingbin Ma},
  year = {2018},
  doi = {10.1016/j.disc.2018.03.021},
  url = {https://doi.org/10.1016/j.disc.2018.03.021},
  researchr = {https://researchr.org/publication/LiWMM18},
  cites = {0},
  citedby = {0},
  journal = {Discrete Mathematics},
  volume = {341},
  number = {7},
  pages = {1945-1951},
}